Publication
Title
Gastrointestinal parasites: potential therapy for refractory inflammatory bowel diseases
Author
Language
English
Source (journal)
Inflammatory bowel diseases. - New York, N.Y.
Publication
New York, N.Y. : 2005
ISSN
1078-0998
Volume/pages
11:2(2005), p. 178-184
ISI
000227074700012
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.06.2017
To cite this reference